# SDR IXXA08SMN191S

- Difficulty date: October 21, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND DOUBLER BELOW MAIN CARGO DOOR OPENING HAS IMPROPER REPAIR AT STATION FS 400 LONGERON 25 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08548 DATED 11/18/08, SEMAN DRAWING ED-4868 DATED 10/23/08, DC8 SRM 51-1-21, SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND SRM 51-3-1.
